# SDR IPXA10562116

- Difficulty date: August 2, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 345 S9-10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, UPPER LOBE FRAME HAS GOUGE DAMAGE WITHIN A DENTED AREA, BS345, BETWEEN STR 9-10L.  MARKED REPAIRED IAW ATS ER 10-3854.
